# SDR SWI2025F00132

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55065-ETD2019-170-151724 MXCODEID61059-PR - 241 DENTS ON LH HORIZONTAL TOP SKIN PN 170-62726-015 BETWEEN FWD SPAR TO REAR SPAR AND RIBS 6-14 ADDRESSED IN CONTINUATION ITEMS 1-42  ARE FOUND TO WITHIN TEMPORARY ALLOWABLE LIMITS PER ETD2019-170-151724  FOR 7500 FC, AS OF 11-04-19, PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION:      (FILED CLOSED)    REPLACED HORIZONTAL TOP SKIN P/N 170-62726-015 REF SRM 51-40-08 AND ETD 2024-170-004269A AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
